# SDR CA131218002

- Difficulty date: December 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DESCENT, AT ALTITUDE 3500 FT, THE OIL PRESSURE LIGHT CAME ON.  THE PILOT NOTICED THE OIL PRESSURE WAS INDICATING 0, THE ENGINE TEMPERATURE WAS LESS THAN 100 DEGREES C AND N1 AND N2 WERE VERY LOW AS WELL. THERE WAS NO YAW MOMENT AND THAT THEY WERE IN IDLE DESCENT.  THE CAPTAIN DECIDED TO PERFORM AN ASSISTED GENERATOR AIR RE-START AND PERFORMED A NORMAL 2 ENGINES UNEVENTFUL LANDING.
